BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Natural dualities for some subvarieties of DMS

Participants in the publication
Santos, Raquel (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
1997

Where published
BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA

Publication Identifiers
ISSN - 1405-213X

Volume
3
Number
2

Starting page
193
Last page
205


Export

APA
Santos, Raquel, (1997). Natural dualities for some subvarieties of DMS. BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, 3, 193-205. ISSN 1405-213X. eISSN .

IEEE
Santos, Raquel, "Natural dualities for some subvarieties of DMS" in BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol. 3, pp. 193-205, 1997.

BIBTEX
@article{1859, author = {Santos, Raquel}, title = {Natural dualities for some subvarieties of DMS}, journal = {BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA}, year = 1997, pages = {193-205}, volume = 3 }